Alert archive / Arkansas / Tornado Warnings in 2023

Tornado Warning 66, NWS Shreveport, LA

June 14, 2023Lafayette County, Miller County, Arkansas; Bossier Parish, Caddo Parish, Louisiana; Bowie County, Cass County, Texas

NWS Shreveport, LA issued this tornado warning at Jun 14, 2023, 12:50 PM CDT for Lafayette County, Miller County, Arkansas; Bossier Parish, Caddo Parish, Louisiana; Bowie County, Cass County, Texas. It was in force for 25 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2023, 12:50 PM CDT (17:50 UTC)
Expired
Jun 14, 2023, 1:15 PM CDT
In force
25 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Observed
Hail
1.5 in

Counties Lafayette County, AR, Miller County, AR, Bossier Parish, LA, Caddo Parish, LA, Bowie County, TX, Cass County, TX

The radar

The Shreveport radar (KSHV), 81 km from the middle of the area, began a volume at 17:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 12:50 PM CDTTSTM WND DMG3 Sw Domino, TXReports of damaged structures and several vehicles thrown off the road. Tornado possible.
Jun 14, 12:50 PM CDTTSTM WND GST 61Atlanta, TX
Jun 14, 12:50 PM CDTTORNADO3 Sw Domino, TXA photo with damaged structures and flipped cars suggests the possibility of the tornado.
Jun 14, 12:55 PM CDTTSTM WND DMG12 Sw Fouke, ARSeveral trees down along Miller County Road 75, about a mile or so east of Bloomburg, TX.
Jun 14, 1:00 PM CDTTSTM WND DMG10 W Bradley, ARReports of trees down along AR 160.
Jun 14, 1:15 PM CDTTSTM WND DMG1 S Fouke, ARReports of power outages.
Jun 14, 1:15 PM CDTTSTM WND DMGFouke, ARReports of powerlines down on Main Street.
Jun 14, 1:18 PM CDTTSTM WND DMG14 Wsw Bradley, ARStraight-line winds were confirmed from Cass County, TX across southern Miller County, AR to northern Bossier Parish, LA. Trees were uprooted and snapped along a long swath at least 3.5 miles wide along a 31 mile path. Winds were estimated to be as high as 100
Jun 14, 1:19 PM CDTHAIL 19 S Fouke, AROn I-49 between Fouke AR and Ida LA.
Jun 14, 1:24 PM CDTTSTM WND DMG9 Wsw Bradley, ARReports of trees down on County Roads 47 and 57.
Jun 14, 1:24 PM CDTHAIL 0.889 Wsw Bradley, ARNickel sized hail on County Roads 47 and 57.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 8:57 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 5.8 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2023-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2234 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2023-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2234 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
710 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
2.6
Supercell composite
9.1

Open this sounding in Storm Lab

The text

As transmitted.

094 
WFUS54 KSHV 141750
TORSHV
ARC073-091-LAC015-017-TXC037-067-141815-
/O.NEW.KSHV.TO.W.0066.230614T1750Z-230614T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
1250 PM CDT Wed Jun 14 2023

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Southern Miller County in southwestern Arkansas...
  Southwestern Lafayette County in southwestern Arkansas...
  North central Caddo Parish in northwestern Louisiana...
  Northwestern Bossier Parish in northwestern Louisiana...
  Northeastern Cass County in northeastern Texas...
  Southeastern Bowie County in northeastern Texas...

* Until 115 PM CDT.
    
* At 1249 PM CDT, a tornado producing storm was located near Queen
  City, or 7 miles north of Atlanta, moving east at 55 mph.

  HAZARD...Damaging tornado and ping pong ball size hail.

  SOURCE...Radar confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic storm will be near...
  Brightstar around 100 PM CDT.
  Fouke around 105 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Domino, Bloomburg, Canale, Pleasant Valley, Gin City, Fort Lynn and
Kiblah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3313 9430 3334 9424 3328 9364 3293 9372
TIME...MOT...LOC 1749Z 284DEG 47KT 3322 9413 

TORNADO...OBSERVED
MAX HAIL SIZE...1.50 IN

$$

05

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Jun 14, 12:08 PM CDT, 42 minutes earlier.

Area forecast discussion, Jun 14, 12:08 PM CDT, 42 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1208 PM CDT Wed Jun 14 2023

...New AVIATION...

.UPDATE...
Issued at 1040 AM CDT Wed Jun 14 2023

As of the 15Z hour, a few areas of early convection across
southwest Arkansas are rapidly dissipating as they drift east. To
our west along the Oklahoma-Texas state line, new areas of
convection are already lighting up and advancing into an
environment which looks to be very favorable for supporting
continued and new convection through the afternoon hours.

An area of steep lapse rates in excess of 8 deg C/km will be in
place late this morning and into the early afternoon across the
heart of the ArkLaTex, extending into south central Arkansas and
north central Louisiana. As indicated in the 06Z GFS run, a broad
area of high CAPE likely in excess of 4000 J/kg will remain
present across the majority of the ArkLaTex, particularly zones of
east Texas and extreme southwest Arkansas and northwest
Louisiana, likely increasing and shifting east into the afternoon
and evening. This will be concurrent with little to no capping and
low LCL heights of a few hundred meters. Between 18Z and 00Z, a
broad area of bulk shear in the neighborhood of 50 kts will be
present areawide, with higher values developing across our eastern
zones into the evening.

Thus, new areas of convection look to easily develop, and will bring
with them a particular threat of very large hail, easily greater
than 2 inches in diameter. As the system of storms advances east,
a pronounced wind threat will develop, particularly across our
eastern zones and into northeast Louisiana. Finally, the tornado
threat looks comparably less impressive, with SRH values generally
below 200 m^2/s^2, but cannot be ruled out altogether,
particularly in combination with the increasing shear values as
the storms advance eastward.

The overnight forecast package on the whole remains consistent with
this morning's developments. Modified afternoon highs slightly with
the latest CONSShort guidance and adjusted PoP coverage to be
representative of the increased area expected to be impacted by
today's convection.

/26/

&&

.SHORT TERM...
(Wednesday through Thursday)
Issued at 414 AM CDT Wed Jun 14 2023

The active weather pattern over the past few days will finally
begin to break down and shift away from the Four State Region
towards the end of the week. Upper troughing over the Midwest will
weaken and shift east into upper New England, reducing the
pressure gradient and magnitude of northwesterly flow aloft over
the next 36 hours. That said, the convective environment over the
next 18-24 hour period will remain very conducive to more severe
thunderstorms capable of producing more large hail and damaging
winds (still can't rule out tornadoes). Short-range guidance
continues to show supercellular storm modes/updrafts generally
north of the I-20 corridor supporting hail production in an
atmosphere with mid-level lapse rates at or above 8 C/km (near
record-high for this time of the year according to sounding
climatology, per the SPC). Temporally this round of convective
activity will continue well through the afternoon, moderating
temperature maximums into the upper 80s/lower 90s.

After sunset, another round of thunderstorms are expected to form
and continue through the overnight hours within a still ample
environment for all types of hazardous severe weather (especially
for zones east of the I-49 corridor). Temperature minimums will be
moderated into the upper 60s/low-to-mid 70s as a result. By
tomorrow morning, the shortwave responsible finally pulls away
toward the east with the to provide a longer break in convective
activity. Chances of showers and thunderstorms will still exist,
however, the amount of ingredients for severe thunderstorms will
be greatly reduced as a result, allowing temperature maximums in
the mid-to-upper 90s. /16/

&&

.LONG TERM...
(Thursday Night through Wednesday)
Issued at 414 AM CDT Wed Jun 14 2023

By Thursday night, the influence of an expanding upper-level ridge
to our W/SW will become more pronounced but still not enough to fend
off convection. That is because yet another shortwave disturbance in
NW flow aloft is expected to disrupt the expansion of the ridge axis
and traverse the Southern Plains and Middle Red River Valley through
Thursday night into early Friday morning. As a result, scattered to
numerous showers and thunderstorms will develop along the advancing
shortwave, generally along and north of the I-20 corridor. Although
severe weather is unlikely, cannot rule out a few strong storms with
small hail and gusty winds. Farther to the south, the influence of
the ridge will likely preclude any convection with low temperatures
ranging from the upper 60s to lower 70s north in rain-cooled areas
while mid 70s will be more common farther south.

From Friday onward, the upper ridge will begin to flex its muscle a
bit more although NW flow aloft overtop the ridge axis centered over
northern Mexico/Deep South Texas will maintain low-end rain chances
across much of our northern and eastern zones through the weekend.
However, this won't do much to temper the building heat wave across
our area as daily high temperatures will push into the mid to upper
90s and even some isolated triple-digits possible in our extreme
southern zones. Not surprisingly, heat advisories will become more
likely by the end of the week and almost certain by the weekend.

This trend of above normal temperatures will carry into next week
even as the ridge retreats ever so slightly to the W/SW deeper into
Mexico. Overall, the forecast looks quite similar with only low-end
rain chances still possible across our northern and eastern zones
through the middle of next week.

/19/

&&

.AVIATION...
(18Z TAFS)
Issued at 1202 PM CDT Wed Jun 14 2023

For the 14/18Z TAFs, an active afternoon and evening of strong to
severe thunderstorms will result in periods of deteriorated
conditions resulting from very heavy rainfall,powerful wind
gusts and CIG drops. Storms already in progress will impact KTXK
within the hour with more on the way, eventually impacting
terminals along the I-20 corridor in east Texas and into north
Louisiana and south central Arkansas into the evening. Prevailing
VCTS to account for the active weather, with TEMPO groups and
amendments to follow as needed. Storm activity will dissipate from
west to east overnight, followed by potential fog development in
sheltered zones by 15/12Z and gradually improving conditions into
the morning.

/26/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  91  74  95  75 /  50  40  10  20
MLU  92  71  93  73 /  60  70  30  20
DEQ  84  67  92  68 /  50  50  10  40
TXK  83  71  94  72 /  60  50  10  40
ELD  85  68  90  69 /  60  70  20  40
TYR  90  74  97  75 /  40  20  10  20
GGG  90  73  95  73 /  40  30  10  20
LFK  93  76  98  75 /  20  10  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

SHORT TERM...26
LONG TERM....19
AVIATION...26
Hazardous weather outlook, Jun 14, 9:46 AM CDT, 3 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
946 AM CDT Wed Jun 14 2023

ARZ050-051-059>061-070>073-LAZ001>006-012>014-OKZ077-TXZ096-097-
108>112-124>126-138-151100-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Bienville-
Jackson-Ouachita-McCurtain-Red River-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Harrison-
946 AM CDT Wed Jun 14 2023

...SEVERE THUNDERSTORM WATCH 290 IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

This Hazardous Weather Outlook is for south central Arkansas,
southwest Arkansas, north central Louisiana, northwest Louisiana,
southeast Oklahoma and northeast Texas.

.DAY ONE...Today and tonight.

Strong to severe thunderstorms are expected again today and through
tonight as a stationary front continues to linger across the region.
Very large hail 2 inches in diameter or greater and damaging winds
will be the primary threats, but an isolated tornado cannot be
completely ruled out across parts of the I-20 and I-30 corridors.
Finally, areas of heavy rainfall may also pose a threat of localized
flash flooding with thunderstorms that train over the same areas,
mainly along and north of the I-20 corridor.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The potential for scattered thunderstorms will persist through the
remainder of this week as a frontal boundary is expected to remain
nearly stationary and linger across the region. Although the threat
of severe weather is expected to gradually diminish by late week, a
few strong to marginally severe thunderstorms cannot be ruled out.

By this weekend and into early next week, thunderstorm chances will
largely decrease while temperatures increase into the mid and upper
90s to near 100 degrees with heat advisory conditions likely.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed today through tonight.

LAZ010-011-017>022-TXZ136-137-149>153-165>167-151100-
De Soto-Red River-Sabine-Natchitoches-Winn-Grant-Caldwell-La Salle-
Smith-Gregg-Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-
San Augustine-
946 AM CDT Wed Jun 14 2023

This Hazardous Weather Outlook is for north central Louisiana,
northwest Louisiana, east Texas and northeast Texas.

.DAY ONE...Today and tonight.

Strong to severe thunderstorms are expected again today and through
tonight as a stationary front continues to linger across the region.
Very large hail 2 inches in diameter or greater and damaging winds
will be the primary threats, but an isolated tornado cannot be
completely ruled out across parts of the I-20 and I-30 corridors.
Finally, areas of heavy rainfall may also pose a threat of localized
flash flooding with thunderstorms that train over the same areas,
mainly along and north of the I-20 corridor.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The potential for scattered thunderstorms will persist through the
remainder of this week as a frontal boundary is expected to remain
nearly stationary and linger across the region. Although the threat
of severe weather is expected to gradually diminish by late week, a
few strong to marginally severe thunderstorms cannot be ruled out.

By this weekend and into early next week, thunderstorm chances will
largely decrease while temperatures increase into the mid and upper
90s to near 100 degrees with heat advisory conditions likely.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later today and tonight.

09

In the hours before

Special weather statement, Jun 14, 9:29 AM CDT, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Shreveport LA
929 AM CDT Wed Jun 14 2023

ARZ060-070-071-TXZ097-141500-
Hempstead AR-Lafayette AR-Miller AR-Bowie TX-
929 AM CDT Wed Jun 14 2023

...A strong thunderstorm will impact portions of southeastern
Hempstead, central Miller, northeastern Lafayette and southeastern
Bowie Counties through 1000 AM CDT...

At 928 AM CDT, Doppler radar was tracking a strong thunderstorm over
Wake Village, moving east at 55 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Texarkana, Wake Village, Stamps, Lewisville, Nash, Red Lick, Buckner,
Garland, Mandeville, Genoa, Mount Pleasant, Patmos, Pleasant Hill,
Hervey, Spirit Lake and Piney Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
southwestern Arkansas...and northeastern Texas.

&&

LAT...LON 3345 9348 3345 9345 3329 9344 3329 9405
      3330 9406 3329 9409 3331 9409 3330 9410
      3331 9411 3329 9411 3331 9417 3347 9419
      3356 9348
TIME...MOT...LOC 1428Z 265DEG 53KT 3339 9409

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

50
Local storm report, Jun 14, 11:58 AM CDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
1158 AM CDT Wed Jun 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 AM     Tstm Wnd Dmg     1 E Bogata              33.47N 95.20W
06/14/2023                   Red River          TX   911 Call Center

            trees and power lines down across Bogata.

&&

AS

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:08 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVLafayette, Miller67 min
Jun 13, 7:18 PM CDTSevere Thunderstorm Warning Destructive damage threatSHVLittle River, Miller57 min
Jun 13, 7:42 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVHempstead, Howard, Little River, Sevier53 min
Jun 13, 8:42 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVHempstead, Nevada47 min
Jun 13, 8:45 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVColumbia, Lafayette, Miller60 min
Jun 13, 9:42 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVColumbia63 min
Jun 13, 9:45 PM CDTSevere Thunderstorm WarningSHVLafayette, Miller60 min
Jun 13, 9:50 PM CDTSevere Thunderstorm WarningSHVSevier40 min
Jun 13, 10:28 PM CDTSevere Thunderstorm WarningSHVHoward, Sevier51 min
Jun 13, 10:34 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVColumbia, Lafayette, Miller56 min
Jun 13, 10:59 PM CDTSevere Thunderstorm WarningSHVHempstead, Little River, Miller61 min
Jun 13, 11:54 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVColumbia, Lafayette, Miller66 min
Jun 14, 12:33 AM CDTSevere Thunderstorm WarningSHVMiller57 min
Jun 14, 12:45 AM CDTSevere Thunderstorm WarningSHVColumbia, Union60 min
Jun 14, 1:23 AM CDTSevere Thunderstorm WarningSHVColumbia, Lafayette, Miller52 min
Jun 14, 1:38 AM CDTSevere Thunderstorm Warning Considerable damage threatSHVUnion67 min
Jun 14, 9:29 AM CDTSpecial Weather StatementSHVMiller31 min
Jun 14, 12:01 PM CDTRiver Flood WarningSHVColumbia5 days
Jun 14, 12:34 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVMiller44 min
Jun 14, 12:38 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVMiller42 min
Jun 14, 1:12 PM CDTSevere Thunderstorm Warning Destructive damage threatSHVColumbia, Lafayette, Miller63 min
Jun 14, 5:12 PM CDTSevere Thunderstorm WarningSHVColumbia, Hempstead, Lafayette, Miller, Nevada48 min
Jun 13, 8:13 PM CDTSevere Thunderstorm WarningSHVClaiborne, Webster47 min
Jun 13, 8:39 PM CDTSevere Thunderstorm WarningSHVClaiborne, Lincoln51 min
Jun 13, 9:09 PM CDTSevere Thunderstorm WarningSHVClaiborne, Lincoln, Union53 min
Jun 13, 10:25 PM CDTSevere Thunderstorm WarningSHVClaiborne, Lincoln, Union65 min
Jun 13, 11:27 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVClaiborne, Lincoln, Union, Webster48 min
Jun 14, 12:15 AM CDTSevere Thunderstorm WarningSHVClaiborne, Lincoln, Ouachita, Union23 min
Jun 14, 2:17 AM CDTSpecial Weather StatementSHVClaiborne, Webster58 min
Jun 14, 2:40 AM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Jackson, Lincoln, Ouachita, Union65 min
Jun 14, 3:45 AM CDTSevere Thunderstorm WarningSHVCaldwell, Jackson, Lincoln, Ouachita, Union60 min
Jun 14, 3:46 AM CDTSevere Thunderstorm WarningSHVOuachita, Union44 min
Jun 14, 1:59 PM CDTSevere Thunderstorm Warning Destructive damage threatSHVBienville, Claiborne, Jackson, Lincoln, Union, Webster61 min
Jun 14, 2:16 PM CDTSpecial Weather StatementSHVBienville, Bossier, Webster29 min
Jun 14, 2:23 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Claiborne, Lincoln, Webster67 min
Jun 14, 2:55 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVBienville, Claiborne, Jackson, Lincoln, Ouachita, Winn50 min
Jun 14, 3:27 PM CDTSevere Thunderstorm WarningSHVJackson, Lincoln, Ouachita, Union48 min
Jun 14, 3:36 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVCaldwell, Jackson, LaSalle, Ouachita, Winn39 min
Jun 13, 7:05 PM CDTSevere Thunderstorm WarningSHVCass, Morris55 min
Jun 13, 10:46 PM CDTRiver Flood WarningSHVFranklin, Morris, Titus6 days
Jun 14, 11:19 AM CDTSevere Thunderstorm Warning Considerable damage threatSHVFranklin, Morris, Red River, Titus56 min
Jun 14, 12:05 PM CDTSevere Thunderstorm Warning Destructive damage threatSHVBowie, Cass, Morris, Red River, Titus55 min
Jun 14, 5:33 PM CDTSevere Thunderstorm WarningSHVSmith, Upshur, Wood57 min
Jun 14, 6:25 PM CDTSevere Thunderstorm WarningSHVSmith14 min

Nearby

Tornado Warnings in Arkansas, 2023Tornado Warnings in Louisiana, 2023Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.